MathSciNet Relay Station
MathSciNet bibliographic data
MR1207582 11F66 (11N75)
Conrey, J. B.; Ghosh, A. Turán inequalities and zeros of Dirichlet series associated with certain cusp forms. Trans. Amer. Math. Soc. 342 (1994), no. 1, 407–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement